hairloss and reyataz
May 22, 2006
Response from Dr. Henry
Hair loss is common in the general population. HIV infection may cause hair loss as can some of the HIV medications though the overall rate of hair loss due to any one of the medications you are taking is low (< 1-5%). It is often difficult to pin down which medicine is contributing to hair loss since the overall rate is low and there is a wide range of individual susceptibilities. Of your HIV meds, the 3TC in the Epzicom is the one I have noted in my own experience to appear to be linked to hair loss the most (still < 5%). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- White Tongue After Drinking Water Worried I Have HIV
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- 100 Day Negative Hiv Rapid Test
- Chances Of False Negative Hiv Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.